# SDR MTNA20150511001

- Difficulty date: May 9, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 25,039 hours, 28,772 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 10025111Y00
- Part serial: 660
- Condition: Bypassing
- Location: Brake System
- Part time: 3,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, AFTER LANDING THE RT BRAKE WAS NOT EFFECTIVE.  AFTER TROUBLESHOOTING, THE MECHANIC REPLACED THE MASTER CYLINDER IAW ATR 42, JIC 32-42-13, RAI 10000. THE SYS CHECKED GOOD.
